# SDR UHLA201612150509

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 34,576 hours, 21,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG JET EXHAUST ODOR COMING FROM ECS IN COCKPIT, F/A REPORT NO ODOR IN CABIN .TURNED NR 1 PACK OFF AND ODOR DISSIPATED FOR APPROX 45  MINUTES THEN RETURNED WITH NR 1 PACK SELECTED OFF. NR 1 ENGINE ITT 100 ABOVE E2 ITT ECS DUCT PRESSURE PULSATING PACK 1 :5-60 PSI, NR 2 PACK 16 -47 PSI, NR 1 PACK SELECTED OFF AND ELT CONDUCTED AT FL310.
